# SDR SWIA201743604

- Difficulty date: July 11, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 39,066 hours, 32,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 682-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE LEFT SIDE OUTTER FUSELAGE SKIN BETWEEN FS 682 AND FS700 JUST ABOVE STRINGER 20L. REPAIRED THE SKIN IAW REO.
